# SDR AALA201703319003

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N140AN
- Make and model: Airbus A321-231
- Aircraft serial: 6667
- Aircraft time: 5,778 hours, 2,101 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE174004
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR DAMPER PRESSURE FOUND IN LOWER RED ZONE.  SERVICED THE R2 DOOR DAMPER TO GREEN ZONE, NO LEAKS FOUND IAW AMM 52-22-00. OK FOR SERVICE.
